# SDR AALA202102089022

- Difficulty date: January 24, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 38,655 hours, 15,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320601
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CORRODED AREA ON LEFT SILL AT FR66 TO FR68 AND STR 23L MEASURING L=1.122 INCH, W=1.739  INCH, D=0.084 INCH. REPLACED LOWER SILL IN AFT GALLEY AREA IAW A321 SRM 51-72-11-911-001, A321 SRM 51-42-11-801 &  DWG #D53480505.
